# SDR DHLA2008745697

- Difficulty date: November 15, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION SUPPORT BEAM OTBD ATTACH LUG BORE CORRODED AND ATTACH FITTING BORE'S SCRATCHED AND CORRODED.  ACCOMPLISHED REPAIR TO TRUNNION BEAM BORE AND ATTACH FITTING BORES IAW COOPESA EO COO-2-57-376-08 DATED 10/23/08 AND BAC MSG 1-986112769-7 DATED 10/23/08.  REF FAA FORM 8100-9 DATED 10/27/08 AND ASTAR EVA B257-00058 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 1-538.
